# SDR AALA20140730002

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 65,203 hours, 33,887 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH INDICATION.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT & RT TAIL COMPARTMENT OVERHEAT SENSORS.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
